Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 22, 2008, 8:55 AM CDT for Atchison County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2008, 8:55 AM CDT (13:55 UTC)
- Expired
- May 22, 2008, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Atchison County, KS
The radar
The Topeka radar (KTWX), 90 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 507 m²/s²
- 0-3 km storm-relative helicity
- 727 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 221401
FFWEAX
KSC005-222000-
/O.NEW.KEAX.FF.W.0005.080522T1355Z-080522T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 AM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ATCHISON COUNTY IN NORTHEAST KANSAS
* UNTIL 300 PM CDT THURSDAY
* AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS AND WEST
OF THE WARNED AREA. DOPPLER RADAR INDICATED 2 TO 3 INCHES OF RAIN
ACROSS THE WARNED AREA...WITH 4 TO 5 INCHES OF RAIN TO THE WEST OF
THE WARNED AREA IN NORTHERN JACKSON COUNTY. ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA THROUGH
11 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM AND MUSCOTAH. LOCATIONS MOST SUSCEPTIBLE TO FLASH
FLOODING WILL BE ALONG SMALL STREAMS AND TRIBUTARIES TO THE
DELAWARE RIVER...SUCH AS GRASSHOPPER CREEK...NEGRO
CREEK...STRAIGHT CREEK...AND ELK CREEK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3965 9536 3940 9535 3940 9556 3941 9557
3955 9557 3956 9556 3965 9557 3966 9555
3966 9539
$$
212 follow-up statements
000
WGUS73 KEAX 221657
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT THU MAY 22 2008
KSC005-222000-
/O.CON.KEAX.FF.W.0005.000000T0000Z-080522T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-
1151 AM CDT THU MAY 22 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN ATCHISON COUNTY
UNTIL 300 PM CDT...
DOPPLER WEATHER RADAR INDICATED 2 TO 4 INCHES OF RAIN HAD FALLEN
ACROSS THE WARNED AREA EARLIER THIS MORNING...WITH HEAVIER AMOUNTS
OF 4 TO 6 INCHES JUST WEST OF THE AREA. THE LOCAL EMERGENCY MANAGER
HAS REPORTED MANY RIVERS AND STREAMS IN THE WARNED AREA FLOWING NEAR
THREE QUARTERS FULL...WITH EXTENSIVE STANDING WATER OVER FIELDS IN
WESTERN ATCHISON COUNTY. AS MORE WATER CONTINUES TO FLOW INTO THE
WARNED AREA FROM THE NORTH AND WEST...FLASH FLOODING...PARTICULARLY
OVER LOW WATER CROSSINGS AND RURAL ROADS NEAR SMALLER RIVERS AND
STREAMS...WILL CONTINUE TO BE A THREAT THROUGH EARLY THIS AFTERNOON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3965 9536 3940 9535 3940 9556 3941 9557
3955 9557 3956 9556 3965 9557 3966 9555
3966 9539
$$
21000
WGUS73 KEAX 222000
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT THU MAY 22 2008
KSC005-222010-
/O.EXP.KEAX.FF.W.0005.000000T0000Z-080522T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-
255 PM CDT THU MAY 22 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN ATCHISON
COUNTY WILL BE ALLOWED TO EXPIRE AT 300 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...HOWEVER THE
DELAWARE RIVER REMAINS AT OR ABOVE FLOOD STAGE...AND A FLOOD WARNING
FOR THIS RIVER REMAINS IN EFFECT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3965 9536 3940 9535 3940 9556 3941 9557
3955 9557 3956 9556 3965 9557 3966 9555
3966 9539
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 22, 6:53 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 22, 6:53 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 653 AM CDT THU MAY 22 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /421 AM CDT THU MAY 22 2008/ SOME WEATHER TO DISCUSS TONIGHT...CURRENT WATER VAPOR IMAGERY SHOWS ENERGY BUILDING OVER WEST CENTRAL MISSOURI. PRECIPITATION HAS FINALLY STARTED...IN THE FORM OF TWO CONVECTIVE LINES...ONE IN CENTRAL MISSOURI AND ONE IN SOUTH CENTRAL MISSOURI...BRINGING WITH IT SOME BRIEF HEAVY RAINFALL AS IT TRAVERSES EASTWARD. SFC WARM FRONT IS CURRENTLY LOCATED IN CENTRAL OKLAHOMA...STILL CONTINUING ITS PAINFULLY SLOW MIGRATION TOWARD SOUTHEASTERN KS. EXPECT CURRENT CONVECTION TO CONTINUE TO SLOW FRONTAL MOVEMENT. CONVECTION SHOULD CONTINUE FOR SEVERAL MORE HOURS WITH NEW DEVELOPMENT CONTINUING TO THE SOUTHWEST. WE COULD BE LOOKING AT A SIMILAR SCENARIO TOMORROW EVENING...WITH A STRENGTHENING LLJ ONCE AGAIN SUPPLYING THE NECESSARY MOISTURE. AS LONG AS THE FRONTAL BOUNDARY REMAINS TO OUR SOUTH...WILL CONTINUE TO LEAVE OPEN THE POSSIBILITY OF SOME NIGHTTIME SHOWER AND THUNDERSTORM ACTIVITY. THIS TIME...HOWEVER...AXIS OF HIGHEST ISENTROPIC LIFT AT 305K SFC IS SHIFTED SLIGHTLY NORTHEAST. MEMORIAL DAY WEEKEND TEMPERATURES FOR THE COMING HOLIDAY WEEKEND WILL BE VERY WARM...WITH HIGHS WELL INTO THE 80S OVER THE ENTIRE CWA. WARM AIR COULD AID IN THE DEVELOPMENT OF ISOLATED SHOWER AND THUNDERSTORM ACTIVITY ON BOTH SATURDAY AND SUNDAY AFTERNOON. GFS MODEL SOUNDINGS PRODUCING CAPE VALUES SATURDAY AND SUNDAY AFTERNOON FOR CENTRAL MISSOURI ON THE ORDER OF 2500 J/KG. DECIDED TO UP THE POPS JUST EVER SO SLIGHTLY ON THE EASTERN PORTION OF THE CWA TO REFLECT THIS. BEYOND MEMORIAL DAY...FORECAST REMAINS PRETTY MUCH THE SAME. MJS/RC && .AVIATION... FOR THE 12Z TAFS...CONVECTION WILL BE ONGOING AS THE TAFS GO INTO AFFECT ACROSS THE KMCI AND KMKC TERMINALS...WITH THE KSTJ TERMINAL TO FOLLOW SHORTLY. CEILINGS IN THE THUNDERSTORMS LOOK TO BE IN THE MVFR RANGE FOR THE MOST PART WITH EQUIVALENT REDUCTIONS IN VISIBILITY. THE LINE OF STORMS IS TRYING TO BACK-BUILD AS A 850-MB JET FEEDS MOISTURE INTO ITS BACKSIDE...SLOWING THE LINES FORWARD PROGRESSION. STILL...EXPECT STORMS TO CLEAR THE TERMINALS IN KANSAS CITY BY 14Z...KSTJ BY 15Z...BUT KEPT A TEMPO IN FOR THUNDER FOR ANOTHER HOUR IN EACH TAF TO COVER SCATTERED CONVECTION BEHIND THE PRIMARY LINE. CLOUD BASSES SHOULD LIFT A LITTLE INTO THE VFR BEHIND THE THUNDERSTORM LINE BY THE MID TO LATE MORNING HOURS. OTHERWISE...SURFACE WINDS WILL REMAIN FROM THE EAST...AND BE A BIT BREEZY TODAY...THANKS TO A SURFACE LOW IN EAST COLORADO. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 22, 5:59 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU MAY 22 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 559 AM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THIS MORNING...WIDESPREAD THUNDERSTORMS ANCHORED FROM LAWRENCE TO BUTLER EARLY THIS MORNING WILL LIFT SLOWLY NORTHEAST THIS MORNING...BEFORE GRADUALLY WEAKENING. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL OVERSPREAD AN AXIS FROM ST. JOSEPH TO KANSAS CITY TO CLINTON. MOST AREAS WILL RECEIVE AROUND ONE HALF INCH OF RAIN...WITH LOCALLY HIGHER AMOUNTS OF ONE TO TWO INCHES LIKELY IN AREAS WHERE REPEATED THUNDERSTORM DEVELOPMENT OCCURS. SEVERE WEATHER IS NOT EXPECTED. THIS AFTERNOON...THE MOST LIKELY AREA FOR ONGOING THUNDERSTORM ACTIVITY WILL STILL BE NORTHERN MISSOURI...BUT SEVERE WEATHER IS NOT EXPECTED. TONIGHT...SCATTERED THUNDERSTORMS MAY RETURN TO THE AREA AS A WARM FRONT REMAINS SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...THE POTENTIAL FOR SEVERE STORMS IS POSSIBLE IN EASTERN KANSAS AND WESTERN MISSOURI. DURING THE HEAT OF THE DAY THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE POTENTIAL FOR SEVERE WEATHER WILL QUICKLY DIMINISH DURING THE EVENING HOURS...BUT ADDITIONAL HEAVY RAINFALL MAY ENHANCE THE LOCAL FLOODING POTENTIAL. ISOLATED THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY AFTERNOON ACROSS MUCH OF THE OUTLOOK AREA...AS DEEP GULF OF MEXICO MOISTURE MOVES NORTHWARD INTO THE REGION. ALTHOUGH WIND FIELDS ALOFT WILL BE RATHER WEAK AND LIKELY PRECLUDE ANY WIDESPREAD ORGANIZED SEVERE WEATHER...MODERATE TO STRONG INSTABILITY PRESENT DURING PEAK HEATING HOURS ACROSS THE AREA COULD LEAD TO ANY OF THESE ISOLATED THUNDERSTORMS BECOMING BRIEFLY SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. MORE ORGANIZED AND EXTENSIVE THUNDERSTORM ACTIVITY WILL BE POSSIBLE SUNDAY EVENING THROUGH TUESDAY...AS A COLD FRONT SAGS SLOWLY SOUTH THROUGH THE OUTLOOK AREA. AT THIS TIME...ATMOSPHERIC WIND FIELDS WOULD SUGGEST CLUSTERS OF THUNDERSTORM COMPLEXES WOULD BE THE MOST LIKELY MODE ACROSS THE AREA DURING THE SUNDAY EVENING THROUGH TUESDAY TIME FRAME...WITH DAMAGING WINDS AND LARGE HAIL AGAIN THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY...ALTHOUGH REPORTS OF VERY HEAVY RAINFALL IS REQUESTED. ON FRIDAY AND OVER THE WEEKEND...SPOTTER ACTIVATION MAY BE NEEDED...WITH THE MOST LIKELY AREA IN EASTERN KANSAS AND WESTERN MISSOURI...MAINLY IN THE AFTERNOON AND EVENING HOURS. MJS/RC
In the hours before
Special weather statement, May 22, 4:49 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 449 AM CDT THU MAY 22 2008 KSZ057-060-MOZ053-221030- BATES-LINN-MIAMI- 449 AM CDT THU MAY 22 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...SOUTHEASTERN MIAMI AND WESTERN BATES COUNTIES UNTIL 530 AM CDT... AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FONTANA TO BUTLER... MOVING NORTH AT 10 MPH. THIS INCLUDES THE HIGHWAY 71 CORRIDOR FROM ARCHIE TO RICH HILL. HAIL UP TO THE SIZE OF PENNIES...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL ARE OCCURRING WITH THESE STORMS. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...PERSONS ARE URGED TO REMAIN INDOORS GIVEN THE DANGEROUS TRAVEL CONDITIONS AND AMOUNT OF LIGHTNING OCCURRING. LOCALIZED FLOODING MAY ALSO DEVELOP WITH 1 TO 2 INCHES OF RAIN POSSIBLE OVER THE NEXT HOUR OR SO. THE TOWNS OF ADRIAN...AMSTERDAM...MERWIN...NEW LANCASTER AND PASSAIC ARE ALSO IN THE PATH OF THESE STORMS. BOOKBINDER
Special weather statement, May 22, 6:14 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 614 AM CDT THU MAY 22 2008 MOZ054-221145- HENRY- 614 AM CDT THU MAY 22 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN HENRY COUNTY UNTIL 645 AM CDT... AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTROSE...OR 11 MILES SOUTHWEST OF CLINTON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL. THIS STORM WILL BE NEAR... CLINTON AND DEEPWATER BY 645 AM CDT. THE TOWN OF LA DUE IS ALSO IN THE PATH OF THIS STORM. BOOKBINDER
Local storm report, May 22, 7:35 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN 4 W BUTLER 38.26N 94.41W
05/22/2008 M5.23 INCH BATES MO CO-OP OBSERVER
&&
MRDLocal storm report, May 22, 8:00 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 AM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HEAVY RAIN LA CYGNE 38.35N 94.76W
05/22/2008 M3.40 INCH LINN KS CO-OP OBSERVER
&&
MRDLocal storm report, May 22, 8:50 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 AM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLOOD 1 W LANSING 39.25N 94.91W
05/22/2008 LEAVENWORTH KS EMERGENCY MNGR
WATER OVER MANY ROADS IN LEAVENWORTH COUNTY...ESPECIALLY
GILMAN RD WEST OF LANSING AND 155TH ST AS WELL. SOME
ROADS HAVE UP TO 8 INCHES OF WATER OVER THEM. NO ROAD
CLOSURES AS OF YET.
&&
MRDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:00 AM CDT | Areal Flood Advisory | EAX | Linn, Miami | 6 hr |
| May 22, 7:47 AM CDT | Areal Flood Advisory | EAX | Leavenworth | 6 hr |
| May 22, 8:31 AM CDT | Areal Flood Advisory | EAX | Atchison | 51 hr |
| May 22, 10:02 AM CDT | Areal Flood Warning | EAX | Leavenworth | 23 hr |
| May 22, 12:25 PM CDT | River Flood Warning | EAX | Atchison | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.